# SDR TRAX200800676

- Difficulty date: May 21, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 9,350 hours, 6,188 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD NR 3 HI TEMP FOLLOWED BY HYD NR 3 LO PRESS. QRH COMPLIED WITH.  HYD NR 3 PRESS RETURNED TO NORMAL WHEN GEAR EXTENDED ON FINAL APPROACH.  TOWER DECLARED AN EMERGENCY TRUCKS ROLLED.  REMOVED AND REPLACED PRESSURE MANIFOLD ON HYD NR 3 IAW CRJ-700 AMM 29-10-01.  NO HELP.  NEEDS MORE TROUBLESHOOTING.  [SDR CLOSED](B)
